# SDR 2002F01013

- Difficulty date: November 11, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 22,408 hours, 6,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(ORIG-CLOSED) DURING SCHEDULED MAINTENANCE ROWS 20 THROUGH 28 EGRESS LIGHTING STAYS ON WHEN POWER REMOVED FROM THE AIRCRAFT. FOUND DURING DAILY SERVICE CHECK. MAINTENANCE REMOVED AND REPLACED BATTERY CHARGER ASSY IAW MM 33-51-07. OPERATIONAL CHECKS GOOD.
